# SDR HEEA083388

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N906PH
- Make and model: Bell 206L-3
- Aircraft serial: 51048
- Aircraft time: 3,632 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Box
- Part number: 80510800001
- Part serial: 80179
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DISPLAYED INPUT FAIL AND DISPLAYS FAIL WHEN PERFORMING SELF TEST.
